# SDR SWAA2021071697819

- Difficulty date: July 4, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1ENGINE INBOARD BOARD FAN COWL; INTERNAL BAFFEL CRACKED AFT OF ENGINE OIL ACCESS DOOR. / REMOVED AND REPLACED # 1 ENG INBOARD FAN COWL BAFFLE AFT OF ENGINE OIL SERVICE DOOR IAW SRM 51-40-02-0G-0 A TAG # A66996
